# SDR SWIA201540901

- Difficulty date: March 23, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 22,403 hours, 13,762 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LT WINDOW HEAT CAUSE A SMOKE ODOR IN COCKPIT.  R & R LT WINDSHIELD IAW AMM.
